# SDR SWAA2015041338479

- Difficulty date: March 31, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 57,015 hours, 33,467 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT NOSE SKIN CRACKED AT ACTUATOR MOUNT.  REPAIRED SKIN IAW SRM.
